# SDR FDEA200907092555

- Difficulty date: July 9, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: NRC67682
- Condition: Corroded
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - OTBD T/E FLAP VANE FOUND ATTACHMENT FITTING 'F' (NR 4 FITTING FROM INBD) HOLE CORROSION.  REWORKED AS PER E.A. 1-5750-132681,  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100, REVISION 107.
